# SDR SWAA2019060633374

- Difficulty date: June 1, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 67,833 hours, 39,839 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A52111
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING LOWER OUTBOARD BORE  CORRODED. / REPAIRED FITTING PER EA.
